# SDR REXA2020081100611

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 28,672 hours, 19,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT REAR EMERGENCY LIGHT WIRE BROKEN.  INSTALL NEW LIGHT ASSY,  TESTED OK, REPLACED IAW AMM 33-51-15.
